# SDR CA051108005

- Difficulty date: November 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-42-720
- Aircraft time: 9,026 hours
- Engine: Pwa PT6A61
- Propeller: Hartzl HCB3TN3
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 4028600
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART NUMBER 43286-02 (2 OF) WERE REMOVED FROM STOCK FOR INSTALLATION ON PA42-720 AS REQUIRED BY A/C MX SCHEDULE REPLACEMENT INTERVAL.  CLOSE INSPECTION PRIOR TO INSTALLATION REVEALED BOTH FITTINGS (PART NUMBER 40286-00) WERE CRACKED WHERE THEY MATE WITH THE PIVOT SHAFT.  BOTH UNITS IDENTIFIED AS UNSERVICEABLE AND WILL BE RETURNED TO THE MANUFACTURER.
